# SDR USAA950829

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND A .25 INCH CRACK AT LONGERON ATTACH POINTS TO FRAME STATION 160 LONG 3L. ACCOMPLISHED SPLICE TYPE REPAIR PER SRM 53-02 FIG 2.  (M)
